# SDR SWAA2025100208604

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL TANK ACCESS PANEL 532HB AROUND HOLES AT LT WING.   REPLACED FUEL TANK ACCESS PANEL 532HB AT LT WING DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM FOR FUEL TANK ACCESS PANEL CLOSURE 532HB WILL BE ACCOMPLISHED ON TTG8Q0144PPG.
